# SDR CALA2022082402172

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: D5323056520000
- Condition: Dented
- Location: Stgr38r & 39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SHEAR CLIP AT FR30 BETWEEN STGR38R AND STR39R HAS D ENT A3NB-53-3-6105 PER NR9296577/42577 RMVD AND RPLD ONE EACH CLEAT FR30 STR37R-40R IAW SRM 51-42-11 PA RA 4 P6 14-15, 51-42-11/001, 51-44-11/001 TABLE 8 AND 51-72-11-9 11/001 P1-2 BY MECH V894621 INSP BY V892285
